Presentations of the Amalgamated Free Product of two Infinite Cycles.
Mathematische Annalen, Tome 237 (1978), pp. 233-242
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1978__237_182789,
author = {Donald J. Collins},
title = {Presentations of the {Amalgamated} {Free} {Product} of two {Infinite} {Cycles.}},
journal = {Mathematische Annalen},
pages = {233--242},
year = {1978},
volume = {237},
zbl = {0385.20019},
url = {http://geodesic.mathdoc.fr/item/MAN_1978__237_182789/}
}
Donald J. Collins. Presentations of the Amalgamated Free Product of two Infinite Cycles.. Mathematische Annalen, Tome 237 (1978), pp. 233-242. http://geodesic.mathdoc.fr/item/MAN_1978__237_182789/